Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Twin Cities, MN

June 22, 2015Waseca County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 22, 2015, 5:19 AM CDT for Waseca County, Minnesota. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 5:19 AM CDT (10:19 UTC)
Expired
Jun 22, 2015, 5:45 AM CDT
In force
26 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Waseca County, MN

The radar

The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:30 AM CDTHAIL 1New Richland, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:25 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2425 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WUUS53 KMPX 221019
SVRMPX
MNC161-221045-
/O.NEW.KMPX.SV.W.0036.150622T1019Z-150622T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
519 AM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 545 AM CDT

* AT 518 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALDORF...OR
  23 MILES SOUTHEAST OF MANKATO...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NEW RICHLAND AROUND 530 AM CDT.
  WASECA AROUND 535 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
OTISCO...ALMA CITY AND WASECA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4386 9374 4393 9377 4402 9377 4420 9356
      4419 9341 4385 9341
TIME...MOT...LOC 1018Z 251DEG 31KT 4393 9366 

HAIL...1.25IN
WIND...60MPH
 
$$

JRB
1 follow-up statement
769 
WWUS53 KMPX 221026
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 AM CDT MON JUN 22 2015

MNC161-221045-
/O.CON.KMPX.SV.W.0036.000000T0000Z-150622T1045Z/
WASECA MN-
526 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WASECA COUNTY...

AT 525 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OTISCO...OR 19
MILES SOUTHWEST OF OWATONNA...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NEW RICHLAND AROUND 530 AM CDT.
  WASECA AROUND 535 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OTISCO
AND WASECA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4386 9374 4393 9377 4399 9375 4412 9356
      4419 9341 4385 9341
TIME...MOT...LOC 1025Z 251DEG 31KT 4395 9357 

HAIL...1.75IN
WIND...60MPH
 
$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:40 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 22, 2:40 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
240 AM CDT MON JUN 22 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 238 AM CDT MON JUN 22 2015

THE EVOLUTION OF THE LINEAR MCS IS THE PRIMARY CONCERN TODAY. DO
EXPECT A WEAKENING TREND AS THE LINE MOVES EASTWARD...AND THEN THE
QUESTION BECOMES WHERE THE RELATED BOUNDARY WILL RESIDE THIS
AFTERNOON. HAVE INCLUDED EARLY TO MID AFTERNOON CHANCE POPS FROM
ALBERT LEA TO EAU CLAIRE...ALTHOUGH WILL NEED TO REASSESS AFTER IT
BECOMES MORE CLEAR WHERE THE BOUNDARY SETS UP IN THE WAKE OF THE
NOCTURNAL MCS. WITH PLENTY OF DEEP LAYER SHEAR AND MLCAPE TO WORK
WITH...SUPERCELLS AND THE KITCHEN SINK OF SEVERE WEATHER TYPES WOULD
BE POSSIBLE...PRIMARILY BETWEEN 18Z AND 21Z FROM KAEL TO KEAU AND
SOUTH/SOUTHEAST. HOWEVER...THERE IS A DECENT CHANCE IT WILL BE
SHUNTED TO THE SOUTH/EAST OF THE AREA...SO CONFIDENCE IS LOW.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 238 AM CDT MON JUN 22 2015

LITTLE CHANGE WAS MADE IN THE LONG TERM PORTION OF THE
FORECAST. GENERALLY SPEAKING...FOLLOWING THIS MORNINGS STORM SYSTEM
WE SHOULD TRANSITION TO A DRIER REGIME WITH ZONAL TO NORTHWEST FLOW.
A FEW SHORTWAVES WITHIN THIS NORTHWEST FLOW WILL BRING SLIGHT
CHANCES FOR SHOWERS AND THUNDERSTORMS...SPECIFICALLY WEDNESDAY AND
FRIDAY/NIGHT. TEMPERATURES WILL NEAR TO SLIGHTLY BELOW THE SEASONAL
AVERAGE FOR LATE JUNE.

AT THE START OF THE PERIOD TUESDAY MORNING ANTICYCLONIC FLOW AND
SUBTLE HEIGHT RISES WILL LEAD TO SUBSIDENCE AND SURFACE HIGH
PRESSURE ACROSS THE UPPER MIDWEST. FORECAST SOUNDINGS SHOW THE
POTENTIAL FOR A FEW AFTERNOON CLOUDS...WITH WEST SOUTHWESTERLY WINDS
AROUND 10 MPH. SO ALL THINGS CONSIDERED...A VERY SEASONABLE SUMMER
DAY. ON WEDNESDAY A SHORTWAVE WILL MOVE JUST SOUTH OF THE
INTERNATIONAL BORDER AND BRING A CHANCE FOR A FEW SHOWERS AND
THUNDERSTORMS. LOW LEVEL MOISTURE RETURN AHEAD OF THIS WAVE WILL
LIFT NORTHWARD...BUT SHOULD REMAIN NEAR AND SOUTH OF I-90. THEREFORE
THINK THE BEST CHANCES FOR PRECIP WILL BE ACROSS THE NORTH TIED TO
THE UPPER LEVEL FORCING...AND ALSO TO THE SOUTH ALONG THE WARM
FRONT. IT LOOKS LIKE THESE TWO AREAS OF PRECIP COULD SPLIT CENTRAL
MN/WI. FORECAST SOUNDINGS HAVE THE BEST ELEVATED MIXED LAYER AND
INSTABILITY TO THE SOUTH...SO COULD SEE SUPERCELLS AND SEVERE
WEATHER GIVEN THE FAVORABLE KEEP LAYER SHEAR PROFILE.

FOR THE REST OF THE WEEK A FEW SHORTWAVES BRING CHANCES FOR SHOWERS
AND THUNDERSTORMS. THE BEST SIGNAL AFTER WEDNESDAY/NIGHT IS FRIDAY
INTO SATURDAY. TAKING A QUICK GLANCE AT THE FINISHED FORECAST...IT
MAY SEEM LIKE SHOWERS AND THUNDERSTORMS WILL MAKE FOR A WET
WEEK...BUT JUST TO REITERATE THAT ASIDE FROM WEDNESDAY/NIGHT...THE
MOISTURE IS LIMITED WITH THE NORTHWEST FLOW AS PWATS GENERALLY
REMAIN LESS THAN AN INCH...WHICH IS NEAR THE CLIMATOLOGICAL AVERAGE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1150 PM CDT SUN JUN 21 2015

CURRENT RADAR TRENDS AND LOCAL MODELS DEPICT TWO AREAS OF
SHRA/TSRA DEVELOPING ACROSS WC/CENTRAL/SC MN BY 7-9Z...AND EC MN
BY 10-12Z. HIGH CONFIDENCE IN A SQUALL LINE MOVING ACROSS PARTS OF
SOUTHERN MN BY SUNRISE. THERE IS ALSO AN INDICATION OF SIGNIFICANT
STRONG EASTERLY OUTFLOW FROM THE THUNDERSTORM COMPLEX ONCE IT
MOVES OFF TO THE EAST BY 15Z. SOME ADJUSTMENTS WILL BE NEEDED
OVERNIGHT...BUT THERE WILL BE A PERIOD OF HEAVY RAINFALL AND
STRONG WINDS ON THE INITIAL TSRA COMPLEX. SOME MVFR CIGS ARE
POSSIBLE BEHIND THIS SYSTEM...WITH BREEZY WNW/NW WINDS DEVELOPING
BY THE AFTN.

KMSP...

SAME SCENARIO AS BEFORE AS A COMPLEX OF TSRA MOVES ACROSS THE
AIRPORT FIELD BETWEEN 12-14Z. SCATTERED TSRA ARE POSSIBLE BEFORE
12Z...BUT THE MAIN STORM WILL OCCUR AROUND 13Z. CONFIDENCE IS
INCREASING ON GUSTY WINDS ALONG AND BEHIND THIS TSRA COMPLEX. MVFR
CIGS IN THE MORNING WILL GIVE AWAY TO VFR AND GUSTY WNW WINDS BY
THE AFTN.

/OUTLOOK FOR KMSP/

TUE...VFR. WINDS NW TO W AT 5-10 KT.
WED...VFR. CHC OF TSRA. WINDS SE 5 KTS.
THU...VFR. WINDS N 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...JRB
AVIATION...JLT
Hazardous weather outlook, Jun 22, 4:49 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 AM CDT MON JUN 22 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
449 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY.

THE FIRST WILL BE THIS MORNING. A COMPLEX OF STORMS WILL TRACK
ACROSS SOUTHERN MINNESOTA AND WILL HAVE THE POTENTIAL TO CREATE
WIND GUSTS IN EXCESS OF 70 MPH. SCATTERED STORMS OUT AHEAD OF THE
MAIN LINE COULD BECOME SEVERE AS WELL...WITH LARGE HAIL BEING THE
MAIN THREAT FROM STRONGER CELLS THAT DEVELOP AHEAD OF THE LINE.
THIS LINE OF STORMS WILL MOVE OUT OF THE OUTLOOK AREA BY 10 AM.

BEHIND THE MORNING LINE...A SECOND ROUND OF THUNDERSTORMS WILL BE
POSSIBLE FROM THE LATE MORNING THROUGH THE EARLY AFTERNOON FROM
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. A FEW OF THESE
STORMS COULD BE SEVERE AS WELL...WITH DAMAGING WIND GUSTS AND
LARGE HAIL BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN PERIODICALLY FROM WEDNESDAY INTO
THE UPCOMING WEEKEND. AT THIS TIME...THE THREAT FOR SEVERE WEATHER
APPEARS LOW FOR THE LAST HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 22, 3:38 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT MON JUN 22 2015

MNZ045-220900-
KANABEC-
338 AM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY
THROUGH 415 AM CDT...

AT 337 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARMAN...OR 13 MILES
WEST OF HINCKLEY...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KNIFE LAKE AND WARMAN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4599 9306 4598 9307 4598 9313 4595 9315
      4592 9323 4592 9325 4608 9338 4616 9322
      4616 9306
TIME...MOT...LOC 0837Z 240DEG 49KT 4605 9321

LS
Special weather statement, Jun 22, 4:21 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 AM CDT MON JUN 22 2015

MNZ073-074-221000-
BROWN-REDWOOD-
421 AM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWN AND REDWOOD
COUNTIES THROUGH 5 AM CDT...

AT 420 AM CDT...A STRONG THUNDERSTORM WAS NEAR TRACY...OR 15 MILES
SOUTHEAST OF MARSHALL...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...MORGAN...WALNUT GROVE...LAMBERTON...WABASSO...
COMFREY...SANBORN...MILROY...LUCAN...CLEMENTS...REVERE AND WANDA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4445 9559 4446 9491 4411 9488 4411 9510
      4419 9510 4420 9512 4420 9560
TIME...MOT...LOC 0920Z 267DEG 40KT 4431 9555

LS
Special weather statement, Jun 22, 4:24 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 AM CDT MON JUN 22 2015

MNZ074-075-082>085-091>093-221000-
WATONWAN-FARIBAULT-BROWN-WASECA-BLUE
EARTH-FREEBORN-STEELE-NICOLLET-MARTIN-
424 AM CDT MON JUN 22 2015

...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
SOUTHWESTERN STEELE... NORTHEASTERN MARTIN...BLUE
EARTH...FARIBAULT...WATONWAN...BROWN... FREEBORN...WASECA AND
SOUTHEASTERN NICOLLET COUNTIES...

AT 423 AM CDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR DARFUR TO MINNESOTA LAKE TO NEAR
NORTHWOOD...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MANKATO...ALBERT LEA...NEW ULM...NORTH MANKATO...ST. JAMES...SLEEPY
EYE...BLUE EARTH...LAKE CRYSTAL...EAGLE LAKE...WELLS...MADELIA AND
JANESVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 28.
 INTERSTATE 90 BETWEEN MILE MARKERS 118 AND 173.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4363 9406 4397 9483 4445 9487 4409 9360
      4376 9305 4351 9304 4350 9389
TIME...MOT...LOC 0923Z 211DEG 37KT 4411 9481 4383 9385 4346 9330

LS
Special weather statement, Jun 22, 4:56 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 AM CDT MON JUN 22 2015

MNZ054-064-221030-
YELLOW MEDICINE-LAC QUI PARLE-
456 AM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YELLOW MEDICINE AND
SOUTHEASTERN LAC QUI PARLE COUNTIES THROUGH 530 AM CDT...

AT 455 AM CDT...A STRONG THUNDERSTORM WAS NEAR BOYD...OR 14 MILES
SOUTHWEST OF MONTEVIDEO...MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DAWSON...CLARKFIELD...BOYD...PROVIDENCE AND HAZEL RUN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4495 9577 4483 9560 4471 9561 4474 9626
      4492 9627
TIME...MOT...LOC 0955Z 268DEG 39KT 4484 9598

LS
Special weather statement, Jun 22, 5:10 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 AM CDT MON JUN 22 2015

MNZ083>085-092-093-221100-
FARIBAULT-WASECA-BLUE EARTH-FREEBORN-STEELE-
510 AM CDT MON JUN 22 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEELE...SOUTHEASTERN
BLUE EARTH...NORTHEASTERN FARIBAULT...FREEBORN AND WASECA COUNTIES...

AT 509 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALMA CITY TO AUSTIN...AND MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OWATONNA...ALBERT LEA...WASECA...JANESVILLE...BLOOMING PRAIRIE...
MAPLETON...NEW RICHLAND...ST. CLAIR...CLARKS GROVE...ELLENDALE...
MINNESOTA LAKE AND ALDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 43.
 INTERSTATE 90 BETWEEN MILE MARKERS 146 AND 173.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL MINNESOTA.

LAT...LON 4397 9402 4419 9376 4420 9353 4404 9305
      4350 9305 4350 9335
TIME...MOT...LOC 1009Z 241DEG 39KT 4407 9371 4366 9298

LS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:38 AM CDTSpecial Weather StatementMPXKanabec22 min
Jun 22, 3:51 AM CDTSevere Thunderstorm WarningMPXKanabec24 min
Jun 22, 4:21 AM CDTSpecial Weather StatementMPXRedwood39 min
Jun 22, 4:24 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Faribault, Freeborn, Waseca, Watonwan36 min
Jun 22, 4:56 AM CDTSpecial Weather StatementMPXYellow Medicine34 min
Jun 22, 5:10 AM CDTSpecial Weather StatementMPXFreeborn, Steele, Waseca50 min
Jun 22, 5:23 AM CDTSpecial Weather StatementMPXRedwood112 min
Jun 22, 5:23 AM CDTSevere Thunderstorm WarningMPXMartin, Watonwan52 min
Jun 22, 5:34 AM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood41 min
Jun 22, 5:40 AM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca50 min
Jun 22, 6:00 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 4 more45 min
Jun 22, 6:20 AM CDTSpecial Weather StatementMPXDakota25 min
Jun 22, 6:22 AM CDTHigh Wind WarningMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more5 hr
Jun 22, 6:23 AM CDTSevere Thunderstorm WarningMPXDakota, Scott22 min
Jun 22, 6:31 AM CDTSevere Thunderstorm WarningMPXFreeborn, Le Sueur, Rice, Steele, Waseca59 min
Jun 22, 7:13 AM CDTSpecial Weather StatementMPXLe Sueur47 min
Jun 22, 7:16 AM CDTWind AdvisoryMPXAnoka, Carver, Chippewa, Dakota, Goodhue, Hennepin and 14 more4 hr
Jun 22, 7:22 AM CDTSpecial Weather StatementMPXFreeborn, Steele, Waseca23 min
Jun 22, 8:12 AM CDTSpecial Weather StatementMPXChisago33 min
Jun 22, 8:29 AM CDTSpecial Weather StatementMPXRamsey31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.